Alert archive / New Jersey / Flash Flood Warnings in 2018
Flash Flood Warning 38, NWS New York, NY
NWS New York, NY issued this flash flood warning at Sep 25, 2018, 11:53 AM EDT for Bergen County, Hudson County, New Jersey. It was in force for 4 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2018, 11:53 AM EDT (15:53 UTC)
- Expired
- Sep 25, 2018, 3:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bergen County, NJ, Hudson County, NJ
The radar
The Philadelphia radar (KDIX), 92 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 12:03 PM EDT | FLASH FLOOD | Bayonne, NJ | CAR STUCK IN FLOODED ROADWAY AT ROUTE 440 NEAR PORT JERSEY BOULEVARD SOUTHBOUND. |
| Sep 25, 12:03 PM EDT | FLASH FLOOD | Secaucus, NJ | FLOODING ON NJ 3 WESTBOUND AREA OF NJ TURNPIKE-EASTERN SPUR. |
| Sep 25, 12:05 PM EDT | FLASH FLOOD | 1 Nnw West Bergen, NJ | FLOODING ON US 1 AND 9 TRUCK ROUTE BOTH DIRECTIONS APPROACHING NJ 440 WITH ALL LANES CLOSED. |
| Sep 25, 12:10 PM EDT | FLASH FLOOD | Kearny, NJ | PORTIONS OF CENTRAL AVENUE IMPASSABLE DUE TO 3 TO 4 FEET OF STANDING WATER. |
| Sep 25, 12:11 PM EDT | FLASH FLOOD | Bayonne, NJ | RAMP CLOSED DUE TO FLOODING ON NJ TURNPIKE-HUDSON COUNTY EXTENSION OUTSIDE EXIT INTERCHANGE 14A-NJ 440A BAYONNE BRIDGE. |
| Sep 25, 12:21 PM EDT | FLASH FLOOD | Jersey City, NJ | ALL LANES CLOSED DUE TO FLOODING ON US 1&9 TRUCK ROUTE BOTH DIRECTIONS AT CHARLOTTE CIRCLE. |
| Sep 25, 12:34 PM EDT | FLASH FLOOD | Marion, NJ | FLOODING ON NJ 7 EASTBOUND APPROACHING CHARLOTTE CIRCLE WITH ALL LANES CLOSED. |
| Sep 25, 1:02 PM EDT | FLASH FLOOD | North Hackensack, NJ | NEWBRIDGE ROAD CLOSED IN BOTH DIRECTIONS FROM MAIN STREET EASTBOUND TO NEW MILFORD BORDER. |
| Sep 25, 1:13 PM EDT | FLASH FLOOD | Englewood Cliffs, NJ | VEHICLE STUCK IN FLOOD WATER ON DEBORAH TERRACE. |
| Sep 25, 3:23 PM EDT | FLASH FLOOD | Ridgefield Park, NJ | FLOODING ON US 46 EASTBOUND NEAR AREA OF NEW JERSEY TURNPIKE WITH ALL LANES CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 413 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
934
WGUS51 KOKX 251553
FFWOKX
NJC003-017-251800-
/O.NEW.KOKX.FF.W.0038.180925T1553Z-180925T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
1153 AM EDT TUE SEP 25 2018
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
Hudson County in northeastern New Jersey...
Southeastern Bergen County in northeastern New Jersey...
* Until 200 PM EDT.
* At 1153 AM EDT, Doppler radar indicated heavy rain across the
warned area. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Jersey City, Bayonne, Hoboken, Hackensack, Bergenfield, Secaucus,
Ridgefield, Union City, Kearny, Fort Lee, Englewood, Oradell,
Teterboro, North Bergen and West New York.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4065 7416 4070 7411 4072 7412 4074 7412
4074 7413 4098 7405 4095 7392 4080 7398
4076 7401 4070 7403 4068 7406 4067 7405
4065 7408 4065 7409 4064 7415
$$1 follow-up statement
046
WGUS51 KOKX 251752
FFWOKX
NJC003-017-251930-
/O.EXT.KOKX.FF.W.0038.000000T0000Z-180925T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
152 PM EDT TUE SEP 25 2018
The National Weather Service in Upton NY has extended the
* Flash Flood Warning for...
Hudson County in northeastern New Jersey...
Southeastern Bergen County in northeastern New Jersey...
* Until 330 PM EDT.
* At 151 PM EDT, Doppler radar indicated heavy rain across the
warned area. Flash flooding is already occurring. Excessive runoff
from heavy rainfall will cause flooding of small creeks and
streams, urban areas, highways, streets and underpasses as well as
other drainage areas and low lying spots.
* Some locations that will experience flooding include...
Jersey City, Bayonne, Hoboken, Hackensack, Bergenfield, Secaucus,
Ridgefield, Union City, Kearny, Fort Lee, Englewood, Oradell,
Teterboro, North Bergen and West New York.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4065 7416 4070 7411 4072 7412 4074 7412
4074 7413 4098 7405 4095 7392 4080 7398
4076 7401 4070 7403 4068 7406 4067 7405
4065 7408 4065 7409 4064 7415
$$
FEBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 10:56 AM EDT, 57 minutes earlier.
Area forecast discussion, Sep 25, 10:56 AM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service New York NY
1056 AM EDT Tue Sep 25 2018
.SYNOPSIS...
A warm front will slowly move through the region this afternoon
and evening. A cold front will move across the area Wednesday
and Wednesday night. High pressure then builds north of the
region through late week, as low pressure moves along a stalled
frontal boundary south of the area. A stronger area of high
pressure builds from the west through the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Warm front approaches the area this morning lifting through
during the aftn and eve. 40-45kt LLJ moving through the area
resulting in some enhancement to pcpn across southern CT and
eastern LI.
The chance for heavy rain will begin to diminish once the jet
moves through, with rain probabilities decreasing from south to
north as the warm front lifts through during the aftn/eve as
well.
There is a high rip current risk for the Atlantic beaches
today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
As the warm front lifts north of the region, steady rain will
transition to light showers. Eastern areas may continue with
some moderate to briefly heavy rain at times as the 950 jet may
still be in that area. Thereafter, the rest of the night should
feature a chance for light rain showers and very humid
conditions. With abundant low level moisture, patchy fog will
be possible across the entire area. Some guidance is indicating
that the fog may be dense, especially with dew points rising
into the lower 70s region-wide. However, there was not enough
confidence to include dense fog in the forecast.
A cold front will approach on Wednesday. Pre-frontal trough
associated with the front moves into the region late in the day.
Elevated instability will allow for a slight chance for
thunderstorms in the morning. As the day progresses, there will
be a better chance for thunderstorms in the afternoon. With a
very moist air mass in place and strong winds aloft, some
storms may be strong as we head into the afternoon. Gusty winds
would therefore be possible with any thunderstorms. Lifted
indices in the -2 to -4 range indicates some threat for severe
thunderstorms, especially with the cold front approaching. Some
of these storms could produce damaging winds, but right now that
is a low threat.
There is a high rip current risk for the Atlantic beaches
Wednesday.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
The cold front moves across the region Wednesday night with the
continued threat of showers and thunderstorms, some which may be
capable of producing heavy rainfall and strong gusty winds.
High pressure then builds north of the region on Thursday.
Meanwhile, the cold front stalls south of the area with an area of
low pressure expected to travel along the front, possibly bringing
another chance of precipitation to the region on thursday night and
early Friday.
A stronger area of high pressure builds into the area this weekend,
with dry weekend expected.
High temperatures Thursday through the weekend will climb into the
upper 60s and 70s.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
There is moderate uncertainty this afternoon with the ceiling
forecast following a warm frontal passage. Ceilings could
potentially vary significantly and perhaps for a time go VFR.
For now, forecast calls for MVFR and IFR stratus with some
scattering out of IFR stratus this afternoon. Widespread rain
through much of the afternoon with scattered thunderstorms
developing. There will be a lull in the rain tonight, with
leftover low moisture resulting in likely IFR stratus and some
fog as well.
Winds will be gusty along the coast, with sustained speeds near
15kt and gusts 20-25kt. The winds become more SE and then S
after the warm front passage. Winds speeds and gusts will also
decrease also this afternoon into tonight. Winds become light
and variable tonight.
There will be a SE-S low level jet of 40-45 kt at 2kft this morning
into early this afternoon.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component fcsts,
can be found at:
http:/www.weather.gov/zny/n90
KJFK TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage. Gusts up
to 30 kt possible this morning.
The afternoon KJFK haze potential forecast is YELLOW, which
implies slant range visibility 4-6SM outside of cloud.
KLGA TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage. Gusts to
around 20 kt possible with with S-SE flow this afternoon.
The afternoon KLGA haze potential forecast is YELLOW, which
implies slant range visibility 4-6SM outside of cloud.
KEWR TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage. Northerly
flow may linger though 16Z. Gusts to around 20 kt possible with
with S-SE flow this afternoon.
The afternoon KEWR haze potential forecast is YELLOW, which
implies slant range visibility 4-6SM outside of cloud.
KTEB TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage. Northerly
flow may linger though 17Z. Gusts to around 20 kt possible with
with S-SE flow this afternoon.
KHPN TAF Comments: Possible improvement to MVFR this afternoon.
KISP TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
.Late tonight...A chance of showers. Patchy fog. MVFR/IFR
conditions with sub-IFR possible.
.Wednesday...Showers/tstms with MVFR or lower at times.
Southerly winds.
.Thursday...VFR.
.Thursday night-Friday morning...MVFR possible, low chance of
showers.
.Friday afternoon-Saturday...VFR.
&&
.MARINE...
Slight increase to winds and seas in the near term to better
correspond with latest obs.
A strong pressure gradient will remain across the waters today,
that then relaxes from W to E this afternoon as the surface
warm front lifts to the NE. As a result, have Small Craft
Advisories up on all waters through 18Z, and on all but New York
harbor and Western Long Island Sound through 22Z Tuesday. Winds
diminish Tuesday afternoon and are expected to fall below SCA
levels on all the waters by Tuesday evening. A SCA will remain
on the ocean waters Tuesday night as seas remain elevated.
Ocean seas will remain at SCA conditions through Thursday as seas
slowly fall below 5 ft. Seas should eventually fall below 5 ft
Thursday night and friday as the pressure gradient relaxes. Seas are
expected to remain below SCA levels through the weekend.
&&
.HYDROLOGY...
Total rainfall of 1 to 2 inches, with locally higher amounts,
is possible through Wednesday night. The heaviest rainfall is
expected this morning into the early afternoon hours. Moderate
to locally heavy rainfall will be possible Wednesday and
Wednesday evening.
At this time there will be the potential for localized
flooding, mainly of urban and poor drainage areas, from this
morning into this evening. Localized flooding is possible
Wednesday.
&&
.TIDES/COASTAL FLOODING...
High tide has passed at most locations on the south shore of LI
and NY Harbor with water levels on the way down. Should be able
to let the coastal flood advsy/statements expire at 10am.
Southwest Suffolk County, as well as Southern Westchester and
Southern Fairfield will experience isolated minor coastal
flooding with total water level values in those areas just
touching the threshold for minor coastal flooding.
The increased surge values for the morning into early afternoon
high tides coming up compared to the high tides for the previous
night are about 0.1 to 0.2 ft higher and for some locations
astronomically water levels are slightly higher so this led to an
expansion of coastal flood statements and issuance of coastal
flood advisory. For Monday night, East Rockaway got to its minor
coastal flood benchmark during high tide.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ075-
080-081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 2 PM EDT this afternoon for ANZ335-
338.
Small Craft Advisory until 6 PM EDT this evening for ANZ330-
340-345.
Small Craft Advisory until 6 AM EDT Thursday for ANZ350-353-
355.
&&
SYNOPSIS...BC/JP
NEAR TERM...BC/JP
SHORT TERM...JP
LONG TERM...BC
AVIATION...JM/DW
MARINE...BC/JP
HYDROLOGY...BC/JP
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Sep 25, 5:49 AM EDT, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service New York NY 549 AM EDT Tue Sep 25 2018 ANZ330-335-338-345-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>074-078-079-176-177-261000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield- Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk- Northern Queens-Northern Nassau- 549 AM EDT Tue Sep 25 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. SPC has placed the area in a slight risk for severe thunderstorms on Wednesday. The main threat with these storms will be gusty winds. Some storms may become severe, with damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-178-179-261000- Kings (Brooklyn)-Southern Queens-Southern Nassau- 549 AM EDT Tue Sep 25 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. SPC has placed the area in a slight risk for severe thunderstorms on Wednesday. The main threat with these storms will be gusty winds. Some storms may become severe, with damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-261000- Southwestern Suffolk- 549 AM EDT Tue Sep 25 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. SPC has placed the area in a slight risk for severe thunderstorms on Wednesday. The main threat with these storms will be gusty winds. Some storms may become severe, with damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ340-350-261000- Peconic and Gardiners Bays- Moriches Inlet NY to Montauk Point NY out 20 nm- 549 AM EDT Tue Sep 25 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ081-261000- Southeastern Suffolk- 549 AM EDT Tue Sep 25 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Sep 25, 11:50 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1150 AM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM FLASH FLOOD NEWARK 40.72N 74.17W
09/25/2018 ESSEX NJ DEPT OF HIGHWAYS
ALL LANES CLOSED ON US 1 & 9 APPROACHING PULASKI SKYWAY
DUE TO FLOODING
&&
CJBLocal storm report, Sep 25, 11:52 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1152 AM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM FLASH FLOOD NEWARK 40.72N 74.17W
09/25/2018 ESSEX NJ DEPT OF HIGHWAYS
ALL LANES CLOSED DUE TO FLOODING ON US 1&9 NORTHBOUND
APPROACHING WILSON AVENUE.
&&
CJBThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 11:34 AM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson | 116 min |
| Sep 25, 12:41 PM EDT | Areal Flood Advisory | OKX | Bergen | 2 hr |
| Sep 25, 3:03 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Passaic | 117 min |
| Sep 25, 3:28 PM EDT | Flash Flood Warning | OKX | Bergen | 4 hr |
| Sep 25, 4:31 PM EDT | Areal Flood Advisory | OKX | Essex, Hudson, Union | 89 min |
| Sep 25, 4:42 PM EDT | Special Weather Statement | OKX | Hudson | 33 min |
| Sep 25, 4:59 PM EDT | Areal Flood Advisory | OKX | Bergen | 2 hr |
| Sep 25, 6:51 PM EDT | River Flood Warning | OKX | Bergen | 5 hr |
| Sep 25, 6:54 PM EDT | Areal Flood Advisory | OKX | Bergen, Hudson | 2 hr |
| Sep 25, 7:56 PM EDT | Areal Flood Advisory | OKX | Bergen, Passaic | 2 hr |
Nearby
Flash Flood Warnings in New Jersey, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.